Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A partial topological classification for stable map germs


Author: James Damon
Journal: Bull. Amer. Math. Soc. 82 (1976), 105-107
MSC (1970): Primary 57D45; Secondary 58C25, 57D35
DOI: https://doi.org/10.1090/S0002-9904-1976-13978-X
MathSciNet review: 0418142
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Damon and A. Galligo, A topological invariant for stable map germs, Invent. Math. (to appear). MR 407883
  • 2. J. Mather, Stability of C. VI: The nice dimensions, Proc. Liverpool Singularities-Symposium, I(1969/70), Lecture Notes in Math., vol. 192, Springer-Verlag. MR 293670
  • 3. J. Mather, Notes on topological stability, Harvard Univ., 1970.
  • 4. R. May, Transversality properties of topologically stable mappings, Thesis, Harvard Univ., 1973.
  • 5. R. Thom, Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc. 75 (1969), 240-284. MR 39 #970. MR 239613

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D45, 58C25, 57D35

Retrieve articles in all journals with MSC (1970): 57D45, 58C25, 57D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13978-X

American Mathematical Society